I got my first shot August 2016, it's now October and I have had this brown discharge almost daily since getting the shot. I am sexually active and it's very unattractive, it makes me feel very self-conscious and kind of gross, and I'm worried that this won't stop since it has been two months already. Is there any way to stop it? At all?
Brown discharge could simply just be premenstrual spotting or breakthrough blood which is a common side affect from the depo shot. There is no way to make it stop. It could continue for a couple of weeks before your period actually comes on. If you have any other symptoms such as burning or nausea I recommend that you consult with your doctor to rule out any STDs or other issues.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2012 • 2 answers
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Posted 20 Oct 2014 • 1 answer
Posted 21 Jan 2015 • 1 answer
Posted 26 Jul 2017 • 1 answer
Posted 13 Feb 2018 • 1 answer